# SDR ASAA0742187

- Difficulty date: October 30, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 50,628 hours, 28,751 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6549886133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500A STG 19L CRACKED IN UPPER FLANGE.  INSTALLED SPLICE REPAIR TO STG 19L STA 500A IAW B737 400 SRM 53-30-03 FIG 1 AND FIG 101 AND 53-00-03 FIG 201.
